# SDR CALA9800621

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT STIFFENER ON INBOARD SIDE OF LT WING LEADING EDGE RIB, WBL 92.0.  A DOUBLER WAS INSTALLED IAW SRM 51-40-4 AND 51-30-2.
